# SDR IPXA2025092267597

- Difficulty date: September 8, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 30,562 hours, 4,471 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 146U771333
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD AND AFT SIDE OF STA 2180 S-17L PERFORM EO-95208-REQ1 REV.1 AND EI NO.F2025A53M-2194 AND EGAT WORK SHEET NO. 50699. VERIFY REPAIR IS ACCOMPLISHED PER GMM 04.02.01.15 REQUIREMENTS.
